MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C408645
Medical Device Problem Codes Failure to Advance (2524); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was performed in the right coronary artery (rca) with 65% stenosis and mild tortuosity.The dragonfly optis imaging catheter was connected to the doc but failed to cross due to the anatomy and the tip of the catheter was noted to be chapped [cut].Another dragonfly optis was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
A visual inspection, dimensional analysis, and additional testing methods were performed on the returned device.The reported failure to advance and material split, cut, or torn were not able to be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported failure to advance and material split, cut, or torn appears to be related to circumstances of the procedure.There was no cut, tear, nor splitting noted on the returned device; however, the catheter was noted to be kinked.In this case, it is likely that the patient¿s anatomical conditions caused resistance while advancing and resulted in the reported failure to advance.It is also likely that the observed kink was misinterpreted as a cut, tear, or split.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
DRAGONFLY¿ OPTIS¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20957973
Report Number2024168-2024-14928
Device Sequence Number7646401
Product Code DQO
UDI-Device Identifier00183739000647
UDI-Public(01)00183739000647(17)251104(10)10059751
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2025
Device Model NumberC408645
Device Catalogue NumberC408645
Device Lot Number10059751
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown